|black marks or lesions on skin
Jun 8, 2003
I amn on Combivir and Stochrin. I have developed marks after itching and then a blister/bump/pimple would appear and then later as it heals it leaves black marks. Is that caused by the HAART? My cd count was 36cells/mm now it is 260 cells/mm after HAART. Stage 111/1V and 11 years of HIV infection. Will these marks go away?
| Response from Dr. Henry
The skin lesons that you describe would rarely be associated with the HIV regimen you are on. Neurodermatis or dermographia are conditions that can result in exaggerated responses to scratching. If your platelet count and bleeding times (also PT/PTT) are OK then it is unlikely related to a bleeding disorder. When I am stumped I often refer to an HIV experienced dermatologist for advice/help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Can You Have Kids If You Have An Std?
- Had Hepatitis B Vaccine Can You Still Get Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.